I got off birth control the depo shot in april

Patient

Q: I got off birth control the depo shot in april of 2015 , me and my boyfriend have been sexually active this past saturday we had intercourse from then until now i have been having a pinkish discharge what could be causes this ?

Doctor

A:   Hi,
Thanks for the query.

I understand your concern.
The possible causes of your pink discharge are:
-If you stopped the depo at the end of April, the pink discharge you are having could be indicating starting of withdrawal bleeding due to stopping the shot.
-Postcoital bleeding
-Discharge from cervical erosion or polyp.
-It you stopped depo in the beginning of April, there is possibility of pregnancy and implantation bleeding.
If pinkish discharge continues, consult your doctor once, get evaluated and take treatment accordingly.

Take care.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews